Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Mar 26, 2021, 5:58 AM EDT for Spalding County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2021, 5:58 AM EDT (09:58 UTC)
- Expired
- Mar 26, 2021, 6:30 AM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
County Spalding County, GA
The radar
The Atlanta radar (KFFC), 27 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.0 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 344 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 328 m²/s²
- 0-3 km storm-relative helicity
- 476 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.8
The text
As transmitted.
845
WWUS82 KFFC 260958
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
558 AM EDT Fri Mar 26 2021
GAZ053-054-056-067-068-261030-
Fayette GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
558 AM EDT Fri Mar 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAYETTE...
SOUTHEASTERN COWETA...SPALDING...NORTHEASTERN MERIWETHER AND NORTHERN
PIKE COUNTIES UNTIL 630 AM EDT...
At 558 AM EDT...a strong thunderstorm was over Haralson, or 14 miles
northeast of Greenville...moving east at 60 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Griffin, Senoia, Brooks, Williamson, Orchard Hill, Haralson, Woolsey,
Sunny Side, East Griffin, Highland Mills, Rocky Mount, Towalaga,
Experiment, Walker Mill, Birdie, Vaughn, Hollonville, Alvaton, Rover
and Digbey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3336 8439 3335 8439 3335 8425 3334 8425
3334 8417 3333 8415 3332 8415 3331 8414
3319 8413 3318 8422 3319 8423 3319 8424
3318 8425 3312 8472 3326 8473
TIME...MOT...LOC 0958Z 252DEG 51KT 3321 8458
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 26, 4:50 AM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Mar 26, 4:50 AM EDT, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 450 AM EDT Fri Mar 26 2021 .SHORT TERM /Today through Saturday/... The cold front continues to sink southeastward through the forecast area as the short term begins. At the time of this writing, the frontal boundary is positioned roughly along the I-20 corridor, with showers and thunderstorms ongoing to the immediate south of the front. The large scale ascent ahead of the front is steadily weakening as the parent low pressure system quickly retreats northeastward into southeastern Canada. This line is finally moving into a somewhat less favorable environment for severe weather, with more stable air in place compared to several hours ago. Still, with 0-1 km shear values of 25-35 kts and 0-1 km storm relative helicity values of 200-300 m2/s2, the threat for severe thunderstorms cannot be ruled out in the early morning hours today. Severe thunderstorms that occur could produce damaging wind gusts and brief tornadoes are still possible. Because of this, a Tornado Watch remains in effect in our forecast area at this time stretching from Harris county to Madison county. The need to continue or expire this watch will be evaluated in the next couple of hours. Precipitation has mostly come to an end behind the cold front, with northwesterly low level flow and drier air setting up in that area. As a result, little to no precipitation is expected across that area during the daytime today. Low temperatures this morning are in the low 50s behind the cold front and will be in the mid to upper 60s ahead of the front. The Flash Flood Watch has been cancelled across far north Georgia. Some localized flash flooding and multiple instances of river flood warnings are ongoing across the far northern tier. Please continue to monitor these conditions and heed flash flood warnings and road closures. Likely PoPs will steadily spread southeastward into central Georgia during the daytime hours today. After sunrise, warming surface temperatures ahead of the front will create a corridor of instability across central Georgia, with MLCAPE values increasing to 1000-1500 J/kg. Low-level convergence ahead of the front will aid in thunderstorm development during the morning and afternoon hours. While dynamics along the front will continue to weaken as it sinks into central Georgia today, 0-1 km shear of 25-30 kts, deep layer bulk shear of 50-60 kts, and 0-1 km storm relative helicity values of 100-150 m2/s2 combined with moderate instability still warrants mention of a marginal risk of severe weather. Damaging wind gusts will be the primary threat with any severe thunderstorms that occur, a brief tornado cannot be ruled out. This evening, the front will finally weaken and stall across south-central Georgia, with only some scattered showers and thunderstorms lingering along the boundary. On Friday night through Saturday morning, the lingering frontal boundary will lift back to the north across the forecast area as a warm front, reinforcing a warm and humid airmass across the forecast area during the day on Saturday. Highs will reach into the 80s across the majority of the forecast area, with the exception of the far northern tier. The warm front will eventually setting up across far north Georgia after sunrise on Saturday, setting up high-end chance to likely PoPs across the northern third of the forecast area. Some embedded thunderstorm activity will also be possible in association with this precipitation, which could lead to instances of locally heavy rainfall. With very wet soils remaining across that area, that heavy rain could cause isolated flash flooding and quick responses to creeks, streams, and rivers. King .LONG TERM /Saturday Night through Thursday/... A fast-moving trough and associated cold front is expected to cross the area Sunday with another round of showers and thunderstorms. Instability not overly impressive but forcing/ascent from the sfc to mid lvls definitely supports a risk of a few storms becoming strong to severe, especially across north GA where better low lvl shear should interact with synoptic-scale forcing. SPC day 3 "Slight Risk" across the north appears reasonable at this time. Cold front should clear the area by 12z/Monday with cooler and drier air expected for Monday into early Tuesday. By Monday night/Tuesday, wet weather could return as southern wave traversing the Gulf coast lifts across the SE region. 00z/26 ECMWF is the most aggressive with this wave and resultant precip. Airmass recovery not great with this system so severe threat appears rather low to non-existent at this time. A deeper trough is expected to cross the area towards the middle (Wed/Thurs) of the week which could bring another round of strong to severe storms to the area, followed by much cooler weather. DJN.83 && .AVIATION... 06Z Update... A line of SHRA/TSRA is extending through the ATL metro area and towards AHN as a cold front pushes through north Georgia. A TEMPO for TSRA with VRB15G30KT is being carried for 06-07Z in the ATL metro sites, 06-10Z at AHN, 08-12Z at CSG, and 10-14Z at MCN as this line moves south and east through Georgia. Ceilings have mostly lowered to MVFR, which will persist through the remainder of the overnight hours before lifting back to VFR around 15-16Z. Cloud cover will scatter out by late afternoon tomorrow, but this will be short-lived, with MVFR ceilings building back in early Saturday morning. SW winds of 10-15 kts with gusts up to 25 kts will shift to NW behind the front, weakening to 5-9 kts after sunrise. //ATL Confidence...06Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 78 58 80 64 / 60 20 40 30 Atlanta 76 61 80 64 / 60 20 30 30 Blairsville 75 50 70 59 / 40 30 70 70 Cartersville 76 55 79 61 / 40 30 50 50 Columbus 78 64 84 64 / 60 30 10 10 Gainesville 76 56 75 63 / 50 20 50 50 Macon 79 63 86 63 / 70 30 10 5 Rome 78 54 78 62 / 20 40 60 60 Peachtree City 76 60 82 63 / 60 20 30 20 Vidalia 86 66 89 66 / 30 20 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 7 AM EDT this morning for the following zones: Butts...Clarke...Clayton...Coweta...Fayette...Greene... Harris...Heard...Henry...Jasper...Lamar...Madison...Meriwether... Morgan...Newton...Oconee...Oglethorpe...Pike...Putnam... Rockdale...Spalding...Taliaferro...Troup...Walton...Wilkes. && SHORT TERM...King LONG TERM....DJN.83/King AVIATION...King
Hazardous weather outlook, Mar 26, 5:31 AM EDT, 27 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 531 AM EDT Fri Mar 26 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270945- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 531 AM EDT Fri Mar 26 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered thunderstorms will continue across portions of central and eastern Georgia today as the surface front continues to push southward through the forecast area. Isolated storms could become severe. Damaging wind gusts will be the primary threat with any severe storms that occur. Previous heavy rainfall across north Georgia and continued runoff will allow river flooding to continue throughout much of today across far north Georgia. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Thunderstorms and heavy rain are likely over portions of north and central Georgia on Saturday and Sunday, with a few strong to severe storms possible each day. Localized flash flooding is also possible across far north Georgia where the heaviest rain occurs. There is also a chance of thunderstorms across portions of north and central Georgia on Wednesday and Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather or damage reports from yesterday's severe weather event through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Mar 26, 2:01 AM EDT, 3 hours 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
201 AM EDT Fri Mar 26 2021
GAZ022-023-025-034-035-260630-
Hall GA-Jackson GA-Barrow GA-Forsyth GA-Gwinnett GA-
201 AM EDT Fri Mar 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HALL...NORTHWESTERN
JACKSON...NORTHWESTERN BARROW...SOUTHERN FORSYTH AND NORTHEASTERN
GWINNETT COUNTIES UNTIL 230 AM EDT...
At 201 AM EDT...a strong thunderstorm was over Sugar Hill, or 8 miles
north of Lawrenceville...moving east at 50 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Jefferson, Sugar Hill, Suwanee, Buford, Braselton, Auburn, Flowery
Branch, Oakwood, Hoschton, Pendergrass, Talmo, Rest Haven, Candler,
County Line, Thompsons Mill, Chateau Elan, Buford Dam-Lake Lanier
Parks, Chestnut Mountain, Road Atlanta-Lanier Speedway and Hog
Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3418 8357 3406 8359 3400 8409 3415 8413
3427 8364
TIME...MOT...LOC 0601Z 256DEG 45KT 3407 8403
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Mar 26, 2:23 AM EDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
223 AM EDT Fri Mar 26 2021
GAZ032-033-043>045-260700-
North Fulton GA-Douglas GA-Cobb GA-DeKalb GA-South Fulton GA-
223 AM EDT Fri Mar 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN
DOUGLAS...SOUTHEASTERN COBB...DEKALB AND NORTHEASTERN SOUTH FULTON
COUNTIES UNTIL 300 AM EDT...
At 223 AM EDT...a strong thunderstorm was over Sandtown, or 8 miles
east of Douglasville...moving east at 50 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Atlanta, Douglasville, Decatur, Smyrna, East Point, College Park,
Chamblee, Doraville, Clarkston, Austell, Hapeville, Stone Mountain,
Avondale Estates, Pine Lake, Lithia Springs, North Decatur, North
Atlanta, Midtown, Candler-Mcafee and Druid Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3378 8472 3391 8424 3380 8414 3367 8416
3365 8438 3365 8444 3364 8445 3365 8446
3364 8446 3361 8468
TIME...MOT...LOC 0623Z 256DEG 45KT 3372 8460
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Mar 26, 2:26 AM EDT, 3 hours 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
226 AM EDT Fri Mar 26 2021
GAZ023>025-027-260700-
Madison GA-Hall GA-Banks GA-Jackson GA-
226 AM EDT Fri Mar 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MADISON...SOUTHEASTERN
HALL...SOUTHERN BANKS AND JACKSON COUNTIES UNTIL 300 AM EDT...
At 226 AM EDT...a strong thunderstorm was over Pendergrass, or near
Jefferson...moving east at 55 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Jefferson, Commerce, Danielsville, Maysville, Arcade, Nicholson,
Pendergrass, Ila, Talmo, Pocataligo, Peach State Speedway, Apple
Valley and Banks Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3426 8334 3424 8334 3426 8330 3425 8327
3425 8320 3424 8317 3427 8311 3426 8312
3423 8308 3422 8308 3421 8309 3417 8310
3415 8306 3413 8306 3407 8372 3424 8377
3433 8339
TIME...MOT...LOC 0626Z 258DEG 46KT 3417 8366
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Mar 26, 2:58 AM EDT, 3 hours before
Special Weather Statement
National Weather Service Peachtree City GA
258 AM EDT Fri Mar 26 2021
GAZ034-035-037-045>047-260730-
Walton GA-Rockdale GA-Barrow GA-DeKalb GA-Gwinnett GA-Oconee GA-
258 AM EDT Fri Mar 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WALTON...
NORTHEASTERN ROCKDALE...SOUTHWESTERN BARROW...EASTERN DEKALB...
SOUTHEASTERN GWINNETT AND NORTHWESTERN OCONEE COUNTIES UNTIL 330 AM
EDT...
At 258 AM EDT...a strong thunderstorm was over Snellville, or 9 miles
south of Lawrenceville...moving east at 60 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lawrenceville, Winder, Monroe, Snellville, Lilburn, Loganville,
Grayson, Bethlehem, Between, Mountain Park, Fort Yargo State Park,
Bold Springs, Windsor, Harbin, Nicholasville, Youth, Big Haynes Creek
Park, Rosebud, Campton and Gratis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3391 8357 3377 8372 3374 8412 3389 8415
3398 8376
TIME...MOT...LOC 0658Z 257DEG 54KT 3383 8403
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Mar 26, 4:06 AM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
406 AM EDT Fri Mar 26 2021
GAZ027-038-260815-
Madison GA-Oglethorpe GA-
406 AM EDT Fri Mar 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MADISON AND NORTHERN
OGLETHORPE COUNTIES UNTIL 415 AM EDT...
At 406 AM EDT...a strong thunderstorm was over Comer, or 7 miles
southeast of Danielsville...moving east at 55 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Danielsville, Comer, Carlton, Smithonia, Watson Mill Bridge State
Park, Point Peter and Paoli.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3396 8318 3414 8322 3417 8310 3415 8306
3411 8305 3411 8303 3410 8304 3408 8300
3404 8299 3403 8295 3403 8293 3402 8294
3401 8294 3401 8291 3400 8291 3399 8287
TIME...MOT...LOC 0806Z 257DEG 49KT 3407 8311
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Mar 26, 5:58 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
558 AM EDT Fri Mar 26 2021
GAZ053-054-056-067-068-261030-
Fayette GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
558 AM EDT Fri Mar 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAYETTE...
SOUTHEASTERN COWETA...SPALDING...NORTHEASTERN MERIWETHER AND NORTHERN
PIKE COUNTIES UNTIL 630 AM EDT...
At 558 AM EDT...a strong thunderstorm was over Haralson, or 14 miles
northeast of Greenville...moving east at 60 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Griffin, Senoia, Brooks, Williamson, Orchard Hill, Haralson, Woolsey,
Sunny Side, East Griffin, Highland Mills, Rocky Mount, Towalaga,
Experiment, Walker Mill, Birdie, Vaughn, Hollonville, Alvaton, Rover
and Digbey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3336 8439 3335 8439 3335 8425 3334 8425
3334 8417 3333 8415 3332 8415 3331 8414
3319 8413 3318 8422 3319 8423 3319 8424
3318 8425 3312 8472 3326 8473
TIME...MOT...LOC 0958Z 252DEG 51KT 3321 8458
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 8:32 PM EDT | Special Weather Statement | FFC | Paulding, Polk | 28 min |
| Mar 25, 8:40 PM EDT | River Flood Warning | FFC | Gilmer | 9 hr |
| Mar 25, 8:49 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Haralson, Paulding, Polk | 41 min |
| Mar 25, 8:53 PM EDT | River Flood Warning | FFC | Gilmer | 9 hr |
| Mar 25, 9:05 PM EDT | Flash Flood Warning | FFC | Bartow, Cherokee, Dawson, Gilmer, Gordon, Pickens | 6 hr |
| Mar 25, 9:11 PM EDT | River Flood Warning | FFC | Gilmer, Pickens | 8 hr |
| Mar 25, 9:18 PM EDT | River Flood Warning | FFC | Floyd | 6 hr |
| Mar 25, 9:25 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Forsyth, Fulton | 38 min |
| Mar 25, 9:42 PM EDT | River Flood Warning | FFC | Gordon, Murray, Whitfield | 4 days |
| Mar 25, 9:42 PM EDT | River Flood Warning | FFC | Floyd, Gordon | 5 days |
| Mar 25, 9:42 PM EDT | River Flood Warning | FFC | Floyd | 59 hr |
| Mar 25, 9:48 PM EDT | Special Weather Statement | FFC | Banks | 27 min |
| Mar 25, 9:54 PM EDT | River Flood Warning | FFC | Murray | 16 hr |
| Mar 25, 9:59 PM EDT | River Flood Warning | FFC | Towns | 7 hr |
| Mar 25, 10:02 PM EDT | Special Weather Statement | FFC | Forsyth, Hall | 28 min |
| Mar 25, 10:03 PM EDT | River Flood Warning | FFC | Gordon | 10 days |
| Mar 25, 10:15 PM EDT | River Flood Warning | FFC | Gilmer | 3 hr |
| Mar 25, 10:28 PM EDT | Special Weather Statement | FFC | Banks | 32 min |
| Mar 25, 10:34 PM EDT | River Flood Warning | FFC | Union | 21 days |
| Mar 25, 10:36 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Walker, Whitfield | 24 min |
| Mar 25, 10:38 PM EDT | River Flood Warning | FFC | Union | 9 hr |
| Mar 25, 11:13 PM EDT | Tornado Warning | FFC | Heard | 47 min |
| Mar 25, 11:28 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 34 hr |
| Mar 25, 11:36 PM EDT | River Flood Warning | FFC | Floyd | 9 days |
| Mar 25, 11:40 PM EDT | Special Weather Statement | FFC | Bartow | 35 min |
| Mar 25, 11:43 PM EDT | Tornado Warning | FFC | Coweta, Heard | 32 min |
| Mar 25, 11:44 PM EDT | Special Weather Statement | FFC | Murray | 16 min |
| Mar 25, 11:50 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 25 min |
| Mar 26, 12:10 AM EDT | Tornado Warning | FFC | Clayton, Coweta, Fayette, Fulton | 35 min |
| Mar 26, 12:14 AM EDT | Tornado Warning | FFC | Coweta | 9 min |
| Mar 26, 12:29 AM EDT | Special Weather Statement | FFC | Pickens | 31 min |
| Mar 26, 12:57 AM EDT | River Flood Warning | FFC | Towns | 21 days |
| Mar 26, 1:04 AM EDT | Special Weather Statement | FFC | Walton | 26 min |
| Mar 26, 1:06 AM EDT | Flash Flood Warning | FFC | Dawson, Lumpkin, White | 5 hr |
| Mar 26, 1:14 AM EDT | River Flood Warning | FFC | Murray, Whitfield | 39 hr |
| Mar 26, 1:25 AM EDT | River Flood Warning | FFC | Floyd | 32 hr |
| Mar 26, 1:45 AM EDT | Special Weather Statement | FFC | Carroll | 30 min |
| Mar 26, 2:01 AM EDT | Special Weather Statement | FFC | Barrow | 29 min |
| Mar 26, 2:07 AM EDT | River Flood Warning | FFC | Forsyth | 8 hr |
| Mar 26, 2:17 AM EDT | River Flood Warning | FFC | Bartow | 7 hr |
| Mar 26, 2:23 AM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 37 min |
| Mar 26, 2:26 AM EDT | Special Weather Statement | FFC | Jackson, Madison | 34 min |
| Mar 26, 2:38 AM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 37 min |
| Mar 26, 2:58 AM EDT | Special Weather Statement | FFC | Walton | 32 min |
| Mar 26, 3:09 AM EDT | River Flood Warning | FFC | White | 2 hr |
| Mar 26, 4:06 AM EDT | Special Weather Statement | FFC | Madison | 9 min |
| Mar 26, 4:33 AM EDT | River Flood Warning | FFC | Catoosa | 15 hr |
| Mar 26, 5:17 AM EDT | River Flood Warning | FFC | Gilmer, Pickens | 21 days |
| Mar 26, 5:42 AM EDT | River Flood Warning | FFC | Gilmer | 3 hr |
| Mar 26, 6:07 AM EDT | Special Weather Statement | FFC | Wilkes | 8 min |
| Mar 26, 6:41 AM EDT | Special Weather Statement | FFC | Butts, Jasper | 34 min |
| Mar 26, 7:38 AM EDT | Special Weather Statement | FFC | Jasper, Putnam, Taliaferro | 37 min |
| Mar 26, 8:07 AM EDT | River Flood Warning | FFC | Cherokee | 25 hr |
| Mar 26, 8:16 AM EDT | River Flood Warning | FFC | Gordon | 19 hr |
| Mar 26, 8:36 AM EDT | River Flood Warning | FFC | Floyd | 5 hr |
| Mar 26, 10:21 AM EDT | Special Weather Statement | FFC | Glascock, Washington | 39 min |
| Mar 26, 10:24 AM EDT | River Flood Warning | FFC | Floyd | 23 hr |
| Mar 26, 10:27 AM EDT | River Flood Warning | FFC | Gordon | 37 hr |
| Mar 26, 10:45 AM EDT | River Flood Warning | FFC | Dawson, Forsyth | 13 hr |
| Mar 26, 11:05 AM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 40 min |
| Mar 26, 11:09 AM EDT | Special Weather Statement | FFC | Chattahoochee, Crawford, Marion, Talbot, Taylor | 51 min |
| Mar 26, 11:18 AM EDT | River Flood Warning | FFC | Cherokee | 16 hr |
| Mar 26, 11:23 AM EDT | River Flood Warning | FFC | Gordon | 44 hr |
| Mar 26, 11:23 AM EDT | River Flood Warning | FFC | Dawson | 10 hr |
| Mar 26, 11:48 AM EDT | River Flood Warning | FFC | Dawson | 9 hr |
| Mar 26, 11:53 AM EDT | Special Weather Statement | FFC | Bibb, Crawford, Macon, Marion, Peach, Taylor | 37 min |
| Mar 26, 12:01 PM EDT | River Flood Warning | FFC | Floyd | 38 hr |
| Mar 26, 12:28 PM EDT | Special Weather Statement | FFC | Bibb, Bleckley, Houston, Macon, Peach, Twiggs and 1 more | 47 min |
| Mar 26, 1:14 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Twiggs, Wilkinson | 31 min |
| Mar 26, 1:40 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 35 min |
| Mar 26, 2:17 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro, Wilkes | 43 min |
| Mar 26, 2:40 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 21 min |
| Mar 26, 4:31 PM EDT | River Flood Warning | FFC | Dawson, Forsyth | 14 hr |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.